Alert archive / Arkansas / Wind Advisories in 2014

Wind Advisory 15, NWS Memphis, TN

October 12, 20144 states

NWS Memphis, TN issued this wind advisory at Oct 12, 2014, 3:39 PM CDT for 4 states. It took effect at Oct 13, 2014, 10:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2014, 3:39 PM CDT (20:39 UTC)
In effect from
Oct 13, 2014, 10:00 AM CDT
Expired
Oct 13, 2014, 2:06 PM CDT
In force
4 hr
Issued by
NWS Memphis, TN
All 27 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Coahoma County, MS, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 34 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
444 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WWUS74 KMEG 122039
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
339 PM CDT SUN OCT 12 2014

...GUSTY SOUTH WINDS EXPECTED ACROSS PORTIONS OF THE MID SOUTH ON
MONDAY...

.A DEVELOPING AREA OF LOW PRESSURE OVER OKLAHOMA TONIGHT WILL MOVE
NORTHEAST TOWARDS NORTHEAST MISSOURI BY MONDAY NIGHT. A TIGHT
PRESSURE GRADIENT AHEAD OF THIS SURFACE LOW AND A TRAILING COLD
FRONT WILL RESULT IN GUSTY SOUTH WINDS ACROSS AREAS MAINLY ALONG
AND WEST OF THE MISSISSIPPI RIVER ON MONDAY. 

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-TNZ001-002-019-048-049-088-131100-
/O.NEW.KMEG.WI.Y.0015.141013T1500Z-141014T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION-
DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...
WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...
OLIVE BRANCH...TUNICA...SENATOBIA...CLARKSDALE...MARKS...
BATESVILLE...CHARLESTON...TIPTONVILLE...UNION CITY...DYERSBURG...
RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...
MEMPHIS...MILLINGTON
339 PM CDT SUN OCT 12 2014

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY. 

* WINDS...SUSTAINED SOUTH WINDS BETWEEN 25 TO 30 MPH WITH GUSTS TO
  AROUND 40 MPH.

* TIMING...FROM 10 AM CDT MONDAY UNTIL 7 PM CDT MONDAY.

* IMPACTS...WINDY CONDITIONS MAY MAKE DRIVING DIFFICULT IN HIGH
  PROFILE VEHICLES AND BLOW AROUND LOOSE ITEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
327 
WWUS74 KMEG 130845
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
345 AM CDT MON OCT 13 2014

...GUSTY SOUTH WINDS EXPECTED ACROSS PORTIONS OF THE MID SOUTH...

.A DEVELOPING AREA OF LOW PRESSURE OVER OKLAHOMA WILL MOVE
NORTHEAST TOWARDS NORTHEAST MISSOURI BY TONIGHT. A TIGHT PRESSURE
GRADIENT AHEAD OF THIS SURFACE LOW AND A TRAILING COLD FRONT WILL
RESULT IN GUSTY SOUTH WINDS ACROSS AREAS MAINLY ALONG AND WEST OF
THE MISSISSIPPI RIVER TODAY.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-TNZ001-002-019-048-049-088-131700-
/O.CON.KMEG.WI.Y.0015.141013T1500Z-141014T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION-
DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...
WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...
OLIVE BRANCH...TUNICA...SENATOBIA...CLARKSDALE...MARKS...
BATESVILLE...CHARLESTON...TIPTONVILLE...UNION CITY...DYERSBURG...
RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...
MEMPHIS...MILLINGTON
345 AM CDT MON OCT 13 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WINDS...SUSTAINED SOUTH WINDS BETWEEN 25 TO 30 MPH WITH GUSTS 
  TO AROUND 40 MPH. 

* TIMING...FROM 10 AM CDT UNTIL 7 PM CDT TODAY.

* IMPACTS...WINDY CONDITIONS MAY MAKE DRIVING DIFFICULT IN HIGH 
  PROFILE VEHICLES AND BLOW AROUND LOOSE ITEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

SJM
096 
WWUS74 KMEG 131642
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CDT MON OCT 13 2014

...GUSTY SOUTH WINDS CONTINUE ACROSS PORTIONS OF THE MIDSOUTH...

.A STRONG SURFACE LOW WILL TRACK ACROSS CENTRAL MISSOURI THIS
AFTERNOON...INTO NORTHERN INDIANA TONIGHT. A TIGHT PRESSURE
GRADIENT AHEAD OF THIS LOW AND A TRAILING COLD FRONT WILL RESULT
IN GUSTY SOUTH WINDS ACROSS AREAS MAINLY ALONG AND WEST OF THE
MISSISSIPPI RIVER TODAY.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-TNZ001-002-019-048-049-088-140000-
/O.CON.KMEG.WI.Y.0015.000000T0000Z-141014T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION-
DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...
WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...
OLIVE BRANCH...TUNICA...SENATOBIA...CLARKSDALE...MARKS...
BATESVILLE...CHARLESTON...TIPTONVILLE...UNION CITY...DYERSBURG...
RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...
MEMPHIS...MILLINGTON
1142 AM CDT MON OCT 13 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...SUSTAINED SOUTH WINDS BETWEEN 25 TO 30 MPH WITH GUSTS UP
  TO 40 MPH.

* TIMING...UNTIL 7 PM CDT TODAY.

* IMPACTS...WINDY CONDITIONS MAY MAKE DRIVING DIFFICULT IN HIGH 
  PROFILE VEHICLES AND BLOW AROUND LOOSE ITEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
385 
WWUS74 KMEG 131906
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
206 PM CDT MON OCT 13 2014

...WIND ADVISORY IS CANCELED...

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-TNZ001-002-019-048-049-088-132015-
/O.CAN.KMEG.WI.Y.0015.000000T0000Z-141014T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION-
DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA...
WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...
OLIVE BRANCH...TUNICA...SENATOBIA...CLARKSDALE...MARKS...
BATESVILLE...CHARLESTON...TIPTONVILLE...UNION CITY...DYERSBURG...
RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...
MEMPHIS...MILLINGTON
206 PM CDT MON OCT 13 2014

...WIND ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELED THE WIND
ADVISORY. 

WINDS ARE NO LONGER EXPECTED TO REACH ADVISORY CRITERIA. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Oct 12, 3:31 PM CDT, 8 minutes earlier.

Area forecast discussion, Oct 12, 3:31 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
331 PM CDT SUN OCT 12 2014

.DISCUSSION...SURFACE ANALYSIS THIS AFTERNOON PLACES A WARM FRONT
OVER NORTHERN MISSISSIPPI SOUTHEAST ARKANSAS AND INTO NORTHERN
LOUISIANA. SURFACE DEWPOINTS ALONG AND SOUTH OF THIS BOUNDARY ARE
ALREADY SURGING INTO THE UPPER 60S TO LOWER 70S. A SCATTERED
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE MID SOUTH THIS
AFTERNOON WITH THE BEST COVERAGE THUS FAR ACROSS PORTIONS OF
NORTHEAST MISSISSIPPI AND WEST TENNESSEE NEAR THE TENNESSEE RIVER.
TEMPERATURES AS OF 3 PM CDT ARE IN THE 70S AT MOST LOCATIONS. STRONG
TO SEVERE THUNDERSTORM POTENTIAL LATE TONIGHT TOWARDS MONDAY
MORNING ALONG WITH THE POTENTIAL FOR ORGANIZED SEVERE
THUNDERSTORMS AND WIND ADVISORY CONDITIONS MONDAY INTO MONDAY
NIGHT ARE THE PREDOMINANT CONCERNS IN THIS AFTERNOON/S FORECAST
ISSUANCE.

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...SHOWERS AND AND
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE TONIGHT ACROSS
THE MID SOUTH AS UPPER LEVEL WINDS INCREASE AND A DEVELOPING 850
MB LOW LEVEL JET BEGINS TO MOVE EAST ACROSS THE LOWER MISSISSIPPI
VALLEY. 700-500 MB LAYER MID LEVEL LAPSE RATES INCREASING TO
AROUND 6.5 KM...SURFACE BASED CAPE VALUES BETWEEN 1500-2000 J/KG
BY LATE MONDAY MORNING...AND 0-6 KM BULK SHEAR VALUES BETWEEN
35-40 KTS SUGGESTS A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS
TO DEVELOP BY MONDAY MORNING.

MEANWHILE...WRF/GFS/ECMWF MODELS REMAIN IN RELATIVELY DECENT
AGREEMENT AS A STRONG UPPER LEVEL TROUGH MOVES ACROSS THE LOWER
MISSISSIPPI VALLEY MONDAY AFTERNOON INTO MONDAY NIGHT AND A
SURFACE LOW DEVELOPS OVER OKLAHOMA TONIGHT AND MOVES NORTHEAST
TOWARDS NORTHEAST MISSOURI BY MONDAY NIGHT. IMPRESSIVE 80-120 DM 500
MID LEVEL HEIGHT FALLS...MODERATELY STEEP TO STEEP 700-500 MB
LAYER MID LEVEL LAPSE RATES BETWEEN 6.5 TO 7 C/KM...FAVORABLE
UPPER LEVEL DIVERGENCE PRODUCED BY A 110 KT 250 MB UPPER LEVEL
JET...0-6 KM BULK SHEAR VALUES BETWEEN 45 TO 60 KTS AND MOST
UNSTABLE CAPE VALUES AROUND 2000 J/KG SUGGESTS ADDITIONAL SEVERE
THUNDERSTORMS MAY DEVELOP ALONG THE COLD FRONT BEGINNING MONDAY
AFTERNOON WEST OF THE MISSISSIPPI RIVER AND SPREAD ALONG AND EAST
OF THE MISSISSIPPI RIVER BY MONDAY NIGHT.

ALTHOUGH WINDS ALOFT WILL BE NEARLY UNIDIRECTIONAL...SOME INITIAL
BACKING OF THE LOW LEVEL WINDS ESPECIALLY NEAR THE SURFACE AND 0-1
KM STORM RELATIVE HELICITY VALUES APPROACHING 250-300 M2/S2 MAY
SUPPORT SOME SEMI- DISCRETE THUNDERSTORMS AND SMALL BOWING
SEGMENTS GRADUALLY CONGEALING INTO A QUASI-LINEAR CONVECTIVE
SYSTEM /QLCS/ BY MONDAY EVENING AS THE ACTIVITY BEGINS TO SPREAD
EAST OF THE MISSISSIPPI RIVER. DAMAGING WINDS WILL BE THE
PREDOMINANT SEVERE THUNDERSTORM THREAT ALONG WITH A POTENTIAL FOR
TORNADOES AND LARGE HAIL AS THE SECONDARY THREATS. HIGH
PRECIPITABLE WATER VALUES APPROACHING 2 INCHES MAY ALSO RESULT IN
HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. EVENING/MIDNIGHT
SHIFT WILL CONTINUE TO MONITOR TRENDS AND TONIGHT/S 00Z MODEL RUN
AND MAKE ANY NECESSARY ADJUSTMENTS TO TIMING AND THREATS AS THIS
PERIOD OF POTENTIAL SEVERE WEATHER DRAWS CLOSER. STAY TUNED...

IN ADDITION TO THE SEVERE THUNDERSTORM AND HEAVY RAINFALL
THREAT...INCREASING BOUNDARY LAYER WINDS WITH THE APPROACH OF THE
STRONG UPPER LEVEL TROUGH AND TIGHT PRESSURE GRADIENT ASSOCIATED
WITH THE SURFACE LOW OVER THE MIDDLE MISSISSIPPI VALLEY INDICATES
A GOOD CHANCE OF GUSTY SOUTH WINDS ACROSS THE MID SOUTH ON
MONDAY...ESPECIALLY ALONG AND WEST OF THE MISSISSIPPI RIVER.
CONSEQUENTLY...HAVE ISSUED A WIND ADVISORY FOR LOCATIONS IN THIS
AREA FROM 10 AM CDT TO 7 PM CDT MONDAY.

.LONG TERM...(TUESDAY THROUGH SUNDAY)...GFS/ECMWF LONG TERM MODELS
ARE IN RELATIVELY GOOD AGREEMENT AS A LARGE UPPER LEVEL LOW
DEVELOPS ACROSS THE MIDDLE MISSISSIPPI VALLEY TOWARDS TUESDAY.
MADE ADJUSTMENTS TO ONGOING LOW END RAIN CHANCES BUT FORECAST
OVERALL REMAINS SIMILAR TO THE PREVIOUS FORECAST. MAINLY RAIN FREE
CONDITIONS ARE ANTICIPATED FOR WEDNESDAY THROUGH THE REMAINDER OF
THE LONG TERM FORECAST.

CJC

&&

.AVIATION...
18Z TAFS
CIGS CONTINUE TO GRADUALLY IMPROVE ACROSS THE MIDSOUTH...ALTHOUGH
MORE SLOWLY IN EAST ARKANSAS. MOST AREAS SHOULD SEE MVFR CIGS OR
BETTER FOR MOST OF THE REMAINDER OF THE AFTERNOON. MVFR CIGS WILL
LIKELY DEVELOP AGAIN OVERNIGHT...BUT WINDS SHOULD STAY UP LIMITING
THE DEVELOPMENT OF BR/FG. SOME THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON. WILL KEEP VCTS IN THE TAFS FOR NOW...BUT CONFIDENCE IS
NOT HIGH THAT COVERAGE WILL BE WIDESPREAD. CONFIDENCE IS HIGHER
THAT ALL SITES WILL SEE THUNDERSTORMS BETWEEN 12 AND 18Z TOMORROW.
ADDED PREVAILING THUNDER AT ALL SITES BEGINNING AT 12Z AT JBR...13Z
AT MEM 14Z AT MKL AND 15Z AT TUP. TEMPORARY IFR CONDITIONS DUE TO
VIS AND GUSTY WINDS ARE LIKELY IN ASSOCIATION WITH THUNDERSTORMS.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY FROM 10 AM TO 7 PM CDT MONDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY FROM 10 AM TO 7 PM CDT MONDAY FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY FROM 10 AM TO 7 PM CDT MONDAY FOR COAHOMA-DESOTO-
     PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

TN...WIND ADVISORY FROM 10 AM TO 7 PM CDT MONDAY FOR DYER-LAKE-
     LAUDERDALE-OBION-SHELBY-TIPTON.

&&
Hazardous weather outlook, Oct 12, 10:29 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 AM CDT SUN OCT 12 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-131100-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1029 AM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG STORMS ARE POSSIBLE OVER SOUTHEAST WEST TENNESSEE AND
NORTHEAST MISSISSIPPI THIS AFTERNOON. STORMS COULD HAVE GUSTY WINDS
AND SMALL HAIL.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP LATE TONIGHT ACROSS NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL AND NORTHWEST TENNESSEE. A FEW STRONG TO SEVERE STORMS
ARE POSSIBLE. DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN
THREAT WITH ANY STORM THAT BECOMES SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK FOR SEVERE STORMS MONDAY INTO MONDAY NIGHT
AS A STRONG UPPER LEVEL TROUGH AND COLD FRONT MOVE THROUGH THE
MID SOUTH. DAMAGING WINDS WILL BE THE MAIN THREAT THOUGH A FEW
TORNADOES ARE POSSIBLE. LARGE HAIL IS A SECONDARY THREAT.

A WIND ADVISORY MAY NEEDED FOR MUCH OF THE AREA ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 3:30 AM CDTDense Fog AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more7 hr
Oct 11, 7:04 PM CDTSevere Thunderstorm WarningMEGMonroe41 min

Nearby

Wind Advisories in Arkansas, 2014Wind Advisories in Mississippi, 2014Wind Advisories in Tennessee, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.